Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Excessive urination due to Vyvanse - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1727 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   Hello, I have been experiencing a side affect to taking vyvanse(50mg). It not only makes me drink more water, but I have to go to the bathroom alot. What started as a few times a day has turned into every hour and sometimes every 30 minutes. When I stop taking the medication the side affects go away. I need the medication to focus at work, is there anything that I can take to stop or lessen the urge to go to the bathroom. (natural meds). I do not have an infection, I have been tested. When I stop drinking water in an attempt to reduce the number of bathroom incidents it does not work. I feel the urge(strong) and very little comes out. I only have 5 minutes for a quick answer, thank you.
Doctor :   Hi,
Doctor :   Dr xxxx here
User :   Hello, I have been experiencing a side affect to taking vyvanse(50mg). It not only makes me drink more water, but I have to go to the bathroom alot. What started as a few times a day has turned into every hour and sometimes every 30 minutes. When I stop taking the medication the side affects go away. I need the medication to focus at work, is there anything that I can take to stop or lessen the urge to go to the bathroom. (natural meds). I do not have an infection, I have been tested. When I stop drinking water in an attempt to reduce the number of bathroom incidents it does not work. I feel the urge(strong) and very little comes out. I only have 5 minutes for a quick answer, thank you.
Doctor :   restrict the salt intake
User :   ok
User :   I'll try that
User :   its weird though ..i took it for 4 months no problems
User :   but recently it has started to be an issue
Doctor :   it happens when the concentration of the drug increases in the blood you need to regulate the dosage
User :   so take less?
User :   i take one pill every day
Doctor :   that will help
User :   ok
User :   can i open the pill and only take half?
User :   or does it not work that way with vyvanse?
Doctor :   ya that will work too
User :   thanks have a great one
User :   !
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor